MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO PERFORMANCE SERIES SAGITTAL BLADE (25.0X1.19X90MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO PERFORMANCE SERIES SAGITTAL BLADE (25.0X1.19X90MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Catalog Number 6125119090
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Discarded.
 
Event or Problem Description
It was reported that during a surgical procedure, the blade broke at the mount.No further information was provided.
 
Additional Manufacturer Narrative
The quality investigation is complete.
 
Event or Problem Description

Brand Name
PERFORMANCE SERIES SAGITTAL BLADE (25.0X1.19X90MM)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7707112
Report Number0001811755-2018-01179
Device Sequence Number19173857
Product Code GFA
UDI-Device Identifier04546540501509
UDI-Public04546540501509
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2023
Device Catalogue Number6125119090
Device Lot Number18029027
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/25/2018
Supplement Date Received by Manufacturer08/24/2018
Initial Report FDA Received Date07/20/2018
Supplement Report FDA Received Date08/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1